# SDR HEEA083261

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 12,868 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 206075545001
- Part serial: AP1170
- Condition: Malfunctioned
- Location: Engine Rpm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OUT CAUTION LIGHT GOES OUT AT 20 PERCENT N1 INSTEAD OF 55 PERCENT AS REQUIRED DURING STARTS. SCRAPPED.
